# SDR SWIA202161189

- Difficulty date: July 23, 2021
- Submitted: September 23, 2021
- Operation: Air carrier
- Aircraft: N766SK
- Make and model: Cndair CL600*
- Aircraft serial: 10232
- Aircraft time: 42,100 hours, 27,112 cycles
- System (JASC): 5200 · Doors
- Part: None
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

* CRACK IN LH OVERWING EMERGENCY EXIT DOOR MACHINING AT AFT MICROSWITCH BRACKET (MARKED)    (C-CHECK RO 9-21-21)   REPAIRED LH OVERWING EMERGENCY EXIT DOOR MACHINING REF REO670-52-21-072 REV -- DATE 2021-08-27. COMPLIED WITH TASK CARD 51-900-1002-SKY AND FORM M-337. SEE CONTINUE CARD FOR MORE DETAILS
